# SDR AUS20030829

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545407
- Condition: Corroded
- Location: Rt Wing
- Part time: 42,828 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING VENT BOX CORRODED. NR 10 STIFFENER AFT FACE CORRODED IN AN AREA LOCATED BETWEEN WS563 & WS 578 OVER AN AREA APPROX 381MM BY 63.5MM. RT WING UPPER SKIN INNER SURFACE CORRODED BETWEEN WS 557 & 583 IN AN AREA BETWEEN STIFFENER NR 11 & WING REAR SPAR. 7 PATCHES OF CORROSION WERE FOUND VARYING BETWEEN 25.4MM (1IN) SQUARE & 177.8MM BY 76.2MM. MAX CORROSION DEPTH AFTER BLENDOUT RANGED FROM 0.1016MM TO 0.381MM. IN ONE 177.8MM BY 76.2MM PATCH PARTIALLY BENEATH STIFFENER NR 10 AT WS 566 TO WS 573 CORROSION DEPTH RANGED FROM 0.127MM TO MAX OF 11.43MM IN ONE VERY SMALL AREA. RT WING REAR SPAR LOWER SECTION CONTAINED CORROSION LOCATED BETWEEN WS 557 & WS 583.
